# SDR EIAA2011068

- Difficulty date: June 18, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FIRE ZONE 5 RED LIGHT ILLUMINATED-INTERMITTENT.  ON GROUND PERFORMED MAIN DECK CARGO SMOKE DETECTOR SYS OP'S CHECK GOOD PER AMM 26-14-00
